# SDR CA980407016

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Lines
- Part number: 12035015013
- Condition: Chafed
- Location: Rt Nacelle
- Part time: 10,347 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 'C' CHECK FOUND HYDRAULIC TUBES TOUCHING EACH OTHER AND CHAFING.  TUBES LOCATED AT OUTBOARD OF RIGHT ENGINE NACELLE, AT ACCESS PANEL 44ZCR AND 44ZAR.  ALSO, TWO OTHER LINES, P/N'S 120-35193-001 AND 120-35193-003.
